Next Article in Journal
Assessment of Optimum Tip Speed Ratio of Wind Turbines
Previous Article in Journal
Crossed Modules of Algebras
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Correction of Math. Comput. Appl. 2005, 10(1), 79-88.

Open AccessCorrection
Math. Comput. Appl. 2006, 11(3), 235;

The Effects of Duct Shape on the Nusselt Number

Faculty of Mechanical Engineering, Istanbul Technical University, 34439 Gumussuyu, Istanbul, Turkey
Corrigendum: The Effects of Duct Shape on the Nusselt Number
Author to whom correspondence should be addressed.
Published: 1 December 2006
PDF [58 KB, uploaded 31 March 2016]
Note: In lieu of an abstract, this is an excerpt from the first page.


As was pointed out by Mike Yuratich of [...]
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Erdoğan, M.E.; Imrak, C.E. The Effects of Duct Shape on the Nusselt Number. Math. Comput. Appl. 2006, 11, 235.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top